Nurofen for Children 6 years+ Strawberry 200mg/5ml is a liquid oral Ibuprofen suspension that has anti-inflammatory properties to help reduce a fever as well as aches and pains
- Gets to work in 15 minutes and reduces fever for up to 8 hours.
- Free from artificial colours
- Pleasant tasting Strawberry flavour
- Includes spoon for accurate and easy dosing
Fast, Effective and Long Lasting Relief for:
- Sore throats
- Cold and flu symptoms
- Minor aches
- Minor sprains
- Children 6-9 years (20-30kg): 5ml 3 times in 24 hours
- Children 9-12 years (30-40kg): 7.5ml 3 times in 24 hours
Do not give more than 3 doses in any 24 hour period
Dosage should be given every 6-8 hours
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
Do not give to Children Who:
- Are under 6 years old or weigh less than 20kg
- Have or have had stomach ulcers or other serious stomach disorders
- Suffer a worsening of asthma due to aspirin or other similar medicine
- Are sensitive to any of the ingredients
Consult your doctor before use if your child:
- Suffers from asthma
- Is allergic to aspirin
- Is receiving any other pain relievers
- Is receiving any other regular treatment
Adults considering taking this product should also be aware of these factors.
- Contains Ibuprofen 200mg per 5ml
- Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Please read the enclosed leaflet carefully.
- Do not exceed the stated dose.
- Shake the bottle thoroughly.
- Wipe the plug and neck clean and rinse and dry the cap before replacing.
- Keep out of the reach and sight of children.
- As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
- If symptoms persist consult your doctor.